# SDR CA110711006

- Difficulty date: April 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Engine: Pwa PT6A42
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) NO RESPONSE FROM THROTTLE DURING A TRAINING FLIGHT, IN THE APPROACH PHASE AT 700` AGL AND AFTER RETRACTING THE FLAPS IN ORDER TO PRACTICE A FLAPLESS LANDING, THE ENGINE DID NOT RESPOND TO POWER LEVER ADVANCE.  THE LEVER WAS RETARDED TO IDLE AND ADVANCED GAIN WITH NO ENGINE RESPONSE.  THE ENGINE RESPONDED ON THE 3RD ATTEMPT AND THE ACFT LANDED SAFELY.  TROUBLESHOOTING IS ON-GOING, THE FCU WAS SENT FOR INVESTIGATION.
